# SDR AALA950024

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT PAX SEAT ROWS 7H AND 8H INOPERATIVE.  REPAIRED DEFECTIVE WIRE SPLICE BY PAX SEAT 7H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
